# SDR 9625415504

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504US
- Make and model: Boeing 757251
- Aircraft serial: 23193
- System (JASC): 3150 · Central Warning
- Part: Warning Bell
- Condition: Sounded
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROTATION, WARNING BELL SOUNDED WITH NO LIGHT INDICATION.  AIRCRAFT RETURNED TO TPA AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED AURAL WARNING TEST, CHECKED OK.
